Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 109, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2011, 3:56 PM CDT for LeFlore County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2011, 3:56 PM CDT (20:56 UTC)
- Expired
- Apr 21, 2011, 4:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 4:00 PM CDT | HAIL 1 | Fanshawe, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368
WUUS54 KTSA 212056
SVRTSA
OKC079-212145-
/O.NEW.KTSA.SV.W.0109.110421T2056Z-110421T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT THU APR 21 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 445 PM CDT
* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
FANSHAWE...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FANSHAWE...WISTER...HOWE...POTEAU...PANAMA...CAMERON AND POCOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3477 9489 3488 9500 3493 9500 3496 9496
3495 9493 3498 9492 3534 9445 3513 9444
3498 9444
TIME...MOT...LOC 2056Z 231DEG 29KT 3489 9487
$$2 follow-up statements
653
WWUS54 KTSA 212110
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT THU APR 21 2011
OKC079-212145-
/O.CON.KTSA.SV.W.0109.000000T0000Z-110421T2145Z/
LE FLORE OK-
410 PM CDT THU APR 21 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHERN LE FLORE COUNTY...
AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WISTER...
MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WISTER...
HOWE...POTEAU...SHADY POINT...CAMERON...POCOLA AND ROCK ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3503 9444 3483 9478 3497 9492 3530 9447
3527 9445 3522 9444
TIME...MOT...LOC 2110Z 231DEG 29KT 3496 9476
$$802
WWUS54 KTSA 212141
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU APR 21 2011
OKC079-212151-
/O.EXP.KTSA.SV.W.0109.000000T0000Z-110421T2145Z/
LE FLORE OK-
441 PM CDT THU APR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LE FLORE COUNTY
EXPIRES AT 445 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3503 9444 3483 9478 3497 9492 3530 9447
3527 9445 3522 9444
TIME...MOT...LOC 2141Z 231DEG 29KT 3504 9445
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:50 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 21, 3:50 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...RETRANSMISSION NATIONAL WEATHER SERVICE TULSA OK 350 PM CDT THU APR 21 2011 .DISCUSSION... ACTIVE SPRING WEATHER PATTERN WILL CONTINUE FOR THE NEXT FEW DAYS WITH MULTIPLE ROUNDS OF SEVERE WEATHER POSSIBLE...INCLUDING THE THREAT FOR HEAVY RAINFALL/SIGNIFICANT FLOODING THROUGH MONDAY OR EVEN TUESDAY. IN THE SHORT TERM...ELEVATED SEVERE STORMS WILL CONTINUE OVER FAR EASTERN OKLAHOMA/NORTHWEST ARKANSAS THROUGH AT LEAST EARLY EVENING WITH A LARGE HAIL THREAT. THE MAIN THUNDERSTORM ACTIVITY SHOULD BEGIN TO LIFT NORTHEAST OF THE AREA OVERNIGHT AS WARM SECTOR BEGINS TO SURGE NORTH. GIVEN THIS SCENARIO...WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH FOR NORTHEAST OKLAHOMA TONIGHT. BELIEVE THE MAIN FLOODING THREAT WILL DEVELOP LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT AS FRONTAL BOUNDARY STALLS NEAR OR JUST SOUTH OF INTERSTATE 44. AS FRONTAL TIMING/LOCATION OF THE HEAVIER RAINFALL AXIS BECOMES MORE CERTAIN...A FLASH FLOOD WATCH WILL LIKELY BE REQUIRED FOR PORTIONS OF NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS FRIDAY INTO THE WEEKEND. IN ADDITION TO THE FLOODING THREAT...INITIAL THUNDERSTORM DEVELOPMENT ALONG THE FRONT FRIDAY AFTERNOON/EVENING WILL POSE A SEVERE THREAT WITH LARGE HAIL/DAMAGING WINDS POSSIBLE. FRONT WILL REMAIN QUASI-STATIONARY OVER THE AREA SATURDAY BEFORE BRIEFLY LIFTING NORTH EARLY SUNDAY IN ADVANCE OF NEXT UPPER LEVEL WAVE. ANOTHER ROUND OF SEVERE WEATHER/FLOODING WILL BE POSSIBLE AS SURFACE LOW BEGINS TO LIFT NORTHEAST TOWARDS THE GREAT LAKES REGION MONDAY WITH COLD FRONT PUSHING THROUGH MOST AREAS BY MONDAY EVENING. OPERATIONAL MODELS TRY TO DEVELOP SECONDARY SURFACE LOW ALONG FRONT INTO TUESDAY WITH A CONTINUED CHANCE OF THUNDERSTORMS BEFORE UPPER LEVEL SYSTEM FINALLY SHIFTS EAST BY MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 81 59 67 / 60 30 60 50 FSM 58 83 64 77 / 30 40 50 50 MLC 65 82 67 76 / 40 30 50 30 BVO 60 79 54 66 / 70 40 50 50 FYV 60 78 60 70 / 50 30 60 50 BYV 59 78 57 69 / 60 30 60 50 MKO 61 80 61 70 / 50 30 60 50 MIO 61 78 54 66 / 70 40 60 50 F10 63 81 63 70 / 50 30 60 50 HHW 65 84 69 81 / 30 20 30 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....12
Hazardous weather outlook, Apr 21, 1:30 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 130 PM CDT THU APR 21 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 104 PM CDT THU APR 21 2011 ...SEVERE STORMS...LARGE HAIL POSSIBLE...THIS AFTERNOON AND EVENING... ...A WET PERIOD THE NEXT SEVERAL DAYS MAY RESULT IN EXCESSIVE RAIN... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTH OF INTERSTATE 40. ONSET...LATE AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...RIDGE TOPS EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING ELEVATED THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON AND MUCH OF THE EVENING. INSTABILITY IS SUFFICIENT FOR LARGE HAIL FROM SOME STORMS. A WARM FRONT SOUTH OF THE RED RIVER WILL MOVE NORTH THIS AFTERNOON AND EVENING. ALTHOUGH THE RISK OF TORNADOES IS MINIMAL...IT IS NOT ZERO IN THE VICINITY OF THE WARM FRONT THIS EVENING WHERE THERE WILL BE SOME LOW LEVEL WIND SHEAR AVAILABLE. REPEAT THUNDERSTORMS AND HIGH MOISTURE CONTENT SUGGEST LOCALLY HEAVY RAINFALL AMOUNTS OF GREATER THAN 2 INCHES...GENERALLY NORTH OF INTERSTATE 40. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... AN UPPER LEVEL STORM WILL MOVE ACROSS THE CENTRAL PLAINS ON FRIDAY. AN ASSOCIATED COLD FRONT AND DRYLINE WILL PROVIDE THE FOCUS FOR STRONG TO SEVERE THUNDERSTORMS OVER EASTERN OKLAHOMA FRIDAY AFTERNOON...SPREADING EAST INTO NORTHWEST ARKANSAS FRIDAY EVENING. VERY LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. STORM CHANCES WILL CONTINUE THROUGH THE WEEKEND ALONG A STALLED FRONTAL BOUNDARY. THE BEST CHANCE FOR SEVERE WEATHER OVER THE WEEKEND APPEARS TO BE LATE SUNDAY AND SUNDAY NIGHT...ALONG AND NORTH OF A WARM FRONT AND ALONG THE DRYLINE. A POTENT UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE PLAINS ON MONDAY. AMPLE INSTABILITY AND SHEAR WILL BE IN PLACE FOR A WIDESPREAD ORGANIZED SEVERE WEATHER EVENT ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY MONDAY AFTERNOON. VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. STAY TUNED TO THE LATEST FORECASTS AS THE DETAILS BECOME MORE CLEAR. STORMS WILL REMAIN POSSIBLE ON TUESDAY MAINLY FOR WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA ALONG A STALLED FRONT. WINDS WILL BE STRONG ON FRIDAY AS WELL AS SUNDAY AND MONDAY AS UPPER LEVEL STORMS MOVE INTO THE PLAINS. THE UNSETTLED WET WEATHER PATTERN WILL PROVIDE SOME MUCH NEEDED RAINFALL TO SQUELCH THE FIRE DANGER. HOWEVER...RAINFALL IN THE NEXT SEVERAL DAYS COULD EASILY BE EXCESSIVE AND LEAD TO AN ELEVATED FLOOD THREAT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 21, 2:42 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 5 WNW EUREKA SPRINGS 36.43N 93.82W
04/21/2011 E1.75 INCH CARROLL AR TRAINED SPOTTER
&&
JDSLocal storm report, Apr 21, 2:51 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 3 WNW EUREKA SPRINGS 36.42N 93.79W
04/21/2011 E1.00 INCH CARROLL AR CO-OP OBSERVER
LOTS OF PEA AND NICKEL BUT SOME AS LARGE AS A QUARTER.
&&
JDSLocal storm report, Apr 21, 3:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL CLAYTON 34.59N 95.35W
04/21/2011 E1.75 INCH PUSHMATAHA OK LAW ENFORCEMENT
&&
JDSLocal storm report, Apr 21, 3:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL TUSKAHOMA 34.62N 95.28W
04/21/2011 E1.00 INCH PUSHMATAHA OK CO-OP OBSERVER
LOTS OF SMALL HAIL WITH QUARTER BEING THE LARGEST
&&
JDSLocal storm report, Apr 21, 3:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL WESTVILLE 35.99N 94.57W
04/21/2011 E1.75 INCH ADAIR OK LAW ENFORCEMENT
&&
JDSSpecial weather statement, Apr 21, 3:46 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT THU APR 21 2011
ARZ001-212115-
BENTON AR-
346 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
AT 347 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GRAVETTE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLER...SULPHUR SPRINGS...
GRAVETTE...PEA RIDGE...CHEROKEE CITY...DECATUR...HIWASSE AND BELLA
VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3646 9405 3625 9457 3649 9461 3650 9449
3650 9406
TIME...MOT...LOC 2047Z 236DEG 40KT 3640 9453The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:16 AM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Apr 21, 12:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 21, 12:50 AM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| Apr 21, 12:55 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Apr 21, 12:23 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Apr 21, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 47 min |
| Apr 21, 12:47 PM CDT | Special Weather Statement | TSA | Cherokee | 43 min |
| Apr 21, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 39 min |
| Apr 21, 1:14 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Apr 21, 1:24 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| Apr 21, 1:48 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 42 min |
| Apr 21, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 19 min |
| Apr 21, 2:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 52 min |
| Apr 21, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| Apr 21, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 23 min |
| Apr 21, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 34 min |
| Apr 21, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| Apr 21, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 25 min |
| Apr 21, 5:12 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| Apr 21, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.